# SDR RAIA2019050810002

- Difficulty date: May 8, 2019
- Submitted: May 11, 2019
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 42,735 hours, 26,231 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING A/ICE FAIL W/ ICE COND I/ICE INOP.  INSPECTED AND FOUND A LEAKING BLEED DUCT JOINT IN THE PYLON.  RESECURED CLAMP AND LEAK CHECKED SYSTEM, NO LEAKS NOTED.  PERFORMED A/ICE TEST WITH CREW.  OPS CHECK GOOD.
